# SDR AU990416021

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Seal
- Part number: 36B079EQN07A
- Condition: Leaking
- Location: Boost Pump
- Component: Intertechniq, 2060K
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AU) UPON INSTALLATION IN AIRCRAFT SEAL DRAIN BEGAN LEAKING.  UPON INVESTIGATION BY R&O SHOP LEAK HAD DISSAPPEARED.  THREE  SIMILAR INSTANCES HAVE LED TO CONCLUSION THAT EVEN IN A SHORT PERIOD OF TIME THIS SEAL WILL DRY OUT.  SUBMITTER SUGGESTS THAT THESE PUMPS BE SOAKED IN FUEL BEFORE INSTALLATION.  PUMPS FOUND ON HS 748, FALCON 20, AND CL-215 AIRCRAFT.
